On a problem of Sánchez-Palencia with Neumann boundary conditions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1989), pp. 60-66
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1989_11_a9,
author = {S. A. Nazarov},
title = {On a~problem of {S\'anchez-Palencia} with {Neumann} boundary conditions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {60--66},
year = {1989},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1989_11_a9/}
}
S. A. Nazarov. On a problem of Sánchez-Palencia with Neumann boundary conditions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1989), pp. 60-66. http://geodesic.mathdoc.fr/item/IVM_1989_11_a9/